# SDR CALA2010112200592

- Difficulty date: November 22, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 62,079 hours, 16,156 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1020
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERIOR FRAME CRACKED STA 1580 BETWEEN STRINGERS 8 AND 9 R/T SIDE AT PSU SUPPORT.  CUT OUT DAMAGED SECTION AND INSTALLED REPAIR DOUBLERS ON FRAME AT STA 1580 BETWEEN STRINGERS 8R AND 9R, SRM 53-00-07 REPAIR 1 STEPS 4 A THRU S.
